Vol. 4, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
Contacts
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Other MSP Journals
$G$-theory of root stacks and equivariant $K\mkern-2mu$-theory

Ajneet Dhillon and Ivan Kobyzev

Vol. 4 (2019), No. 2, 151–183
Abstract

Using the description of the category of quasicoherent sheaves on a root stack, we compute the G-theory of root stacks via localization methods. We apply our results to the study of equivariant K-theory of algebraic varieties under certain conditions.

Keywords
root stack, quotient stack, equivariant $K\mkern-2mu$-theory, parabolic sheaves
Mathematical Subject Classification 2010
Primary: 14A20, 14L30, 19D10, 19E08
Milestones
Received: 31 May 2017
Revised: 22 November 2018
Accepted: 10 December 2018
Published: 16 June 2019
Authors
Ajneet Dhillon
Department of Mathematics
Middlesex College
University of Western Ontario
London, ON
Canada
Ivan Kobyzev
Department of Pure Mathematics
University of Waterloo
Waterloo, ON
Canada